Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 24, Pages 1239-1253
http://dx.doi.org/10.1155/S0161171204306186

Fuzzy multiply positive implicative hyper BCK-ideals of hyper BCK-algebras

Department of Mathematics, Hubei Institute for Nationalities, Hubei Province, Enshi 445000, China

Received 23 June 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianming Zhan, Dajing Xiang, and Zhisong Tan, “Fuzzy multiply positive implicative hyper BCK-ideals of hyper BCK-algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 24, pp. 1239-1253, 2004. https://doi.org/10.1155/S0161171204306186.